MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 10MM; BONE PLATE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 10MM; BONE PLATE
Model Number 04.503.440.20
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 the patient underwent a revision surgery due to the matrixmandible plate loosening.The matrixmandible plate was bent in place and was tightened with more screws.The original implant date was on (b)(6) 2020.One (1) 04.503.729, one (1) 04.503.440 and three (3) 04.503.436 screws were implanted during the initial surgery on (b)(6) 2020.During the revision surgery the following screws were used to tighten the plate: two (2) 04.503.672 and one (1) 04.503.670.There were no additional screws implanted and only a part of the plate was removed.The procedure outcome is unknown.This report is for one 2.4mm ti matrixmandible screw self-tapping 10mm.This is report 3 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: possible lot numbers: lot: 9951820, lot: 9961882, lot: 9895391, lot: h394561, lot: h373599, lot: 9847147.H3, h6: manufacturing location: monument manufacturing date: 02-dec-2015, part number: 04.503.440.01c, 2.4mm ti matrixmandible screw self-tapping 10mm, lot number: 9951820 (non-sterile), lot quantity: 120.Work order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21015, tialnbri4.00, lot number: 9878452, lot quantity: 2,269 lbs.Certified test report supplied by perryman company dated 13-jul-2015 was reviewed and determined to be conforming.Lot summary report dated 12-aug-2015 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Manufacturing location: monument manufacturing date: 15-dec-2015, part number: 04.503.440.01c, 2.4mm ti matrixmandible screw self-tapping 10mm, lot number: 9961882 (non-sterile), lot quantity: 120.Work order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21015, tialnbri4.00, lot number: 9878452, lot quantity: 2,269 lbs.Certified test report supplied by perryman company dated 13-jul-2015 was reviewed and determined to be conforming.Lot summary report dated 12-aug-2015 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Manufacturing location: monument manufacturing date: 04-sep-2015, part number: 04.503.440.01c, 2.4mm ti matrixmandible screw self-tapping 10mm, lot number: 9895391 (non-sterile), lot quantity: 120.Work order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21015, tialnbri4.00, lot number: 9839306, lot quantity: 1,284 lbs.Certified test report supplied by perryman company dated 05-jun-2015 was reviewed and determined to be conforming.Lot summary report dated 17-jun-2015 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Manufacturing location: monument, manufacturing date: 26-jun-2017, part number: 04.503.440.01c, 2.4mm ti matrixmandible screw self-tapping 10mm, lot number: h394561 (non-sterile), lot quantity: 119.One piece was scrapped in cell, vision sort, as a sample part.Work order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, inspect dimensional / final inspection met all inspection acceptance criteria.Packaging label logs were reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21015, tialnbri4.00, lot number: h275132, lot quantity: 2,005 lbs.Certified test report supplied by perryman company dated 09-feb-2016 was reviewed and determined to be conforming.Lot summary report dated 12-jan-2017 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Manufacturing location: monument manufacturing date: 26-may-2017, part number: 04.503.440.01c, 2.4mm ti matrixmandible screw self-tapping 10mm, lot number: h373599 (non-sterile), lot quantity: 119.Work order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final inspection met all inspection acceptance criteria.Packaging label logs were reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21015, tialnbri4.00 lot number: h275132 lot quantity: 2,005 lbs.Certified test report supplied by perryman company dated 09-feb-2016 was reviewed and determined to be conforming.Lot summary report dated 12-jan-2017 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Manufacturing location: monument manufacturing date: 01-jul-2015 part number: 04.503.440.01c, 2.4mm ti matrixmandible screw self-tapping 10mm lot number: 9847147 (non-sterile) lot quantity: 100 twenty pieces were scrapped in cell, turn complete, after a tooling failure.Work order traveler met all inspection acceptance criteria apart from the twenty pieces noted.Inspection sheet, inspect dimensional / final inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21015, tialnbri4.00 lot number: 7821191 lot quantity: 1,818 lbs.Certified test report supplied by perryman company dated 11-mar-2014 was reviewed and determined to be conforming.Certificate of test supplied to perryman by howmet castings dated 12-mar-2013 was reviewed and determined to be conforming.Lot summary report dated 10-oct-2014 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.These lots met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 10MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9865351
Report Number8030965-2020-02169
Device Sequence Number2951976
Product Code JEY
UDI-Device Identifier20887587020904
UDI-Public(01)20887587020904
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.440.20
Device Catalogue Number04.503.440.01C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR